I'm a 18 year old female and I been suffering with Acid Reflux for about 7 months now. I was infected with the H pylori infection back in September and since then I been to several doctors including an Gastroenterologist. I've taken every kind of medication from Acid Reflux, Nexium to AcipHex etc. and also all the antibiotics for the infection such as Amoxicillin and Clarithromycin. I also been watching my diet. I have gave several blood, urine tests. Few days ago had an endoscopy done and gave a stool test. Everything came back normal and I told that the infection is no longer in my system. I have also done a lower abdominal ultra sound just in case and that was normal also. Every doctor has said that it's all from stress and anxiety. I don't have any pain or heartburn yet nothing and I mean NOTHING would stop this awful nausea I have day and night and belching. I wake up with it and it lasts the whole day then I go to sleep with it. I can't take it anymore it's so bad that I can't even seem to eat anymore or after I do I'm forced to make myself vomit. Please help I'm desperate for answers.
Last edited by Amy818; 04-28-2011 at 05:36 PM.
Reason: spelling errors
The following user gives a hug of support to Amy818: kubla17 (12-20-2011)
Hi Amy, sorry to hear you have been suffering! I was going to say - did they do a followup test to make sure the bacteria was gone, but it looks like they did. I have read posts from others on here who have said they have lingering problems after H. Pylori eradication. Perhaps that is the norm?? That would be very unfortunate if so.
How long have you been off of the PPIs? Did you have any side effects while on them? The side effects I experienced were unbearable (constant nausea, vomiting, appetite loss, blurry vision, muscle and joint aches, etc). Even though I only took them for a month, I had lingering side effects and acid rebound for several months afterwards, including daily nausea and almost complete inability to eat most days.
I know too well what it's like to have your issues dismissed by docs as "anxiety" ... you feel like there must be some other reason WHY, you know? But after having so many tests, you really start to wonder if you're crazy... at least that's how I feel. I've yet to have an endoscopy, but the docs want me to do that.
And all of this fun stuff from a sore throat... geeze!
I hope that helped a little... at the very least, know you are not alone in this!
Hi, You are not alone. I had the very same symptoms since treatment for H.Pylori.(What a ghastly treatment) that was. I feel for you as Nausea is awful, but it seems to be an after effect of the treatment. I have found( Aloe Vera Digestive Juice Aid) very helpful, it takes awhile to kick in. Also Motilium (Domperidone) is very good. Try Ginger Tea as well.
Take good quality Probiotics daily to build up your good bacteria after the Antibiotics.
The better days will come!.. Good luck, Solofelix.
So sorry to hear you are going through this. There is nothing, in my mind, worse than nausea!!! I would take pain over nausea any day! However, the idea is to be free of all negative symptoms.
I hate to ask this simple question, but have they checked your blood pressure?
A drop in blood pressure can leave you feeling nauseous. Have you ruled out pregnancy? Sorry to ask these stupid questions but sometimes when you look so hard in one direction, you forget to look in other places for potential sources for the problem.
Have you found any activity that helps? Exercising? Lounging in a warm bath? Music? Meditation or Hypnosis?
I would try almost anything to relieve nausea.
I feel for you and hope you improve shortly!
I have a lot of nausea too but not sure what it is from. I just wanted to let you know what works for me I take zofran as well and I wear those wrist bands w/ the pressure points on them (you can get them at the drug store) they work really well. plus I munch on pretzels when I feel it coming on bad.
The one person who posted on the regland I wanted to post something about that. Please be careful with that med. My mom took that med and it gave her PERMANENT parksinson side effects. You should do some research online about it. just a heads up.